Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some characterizations of Hermitian operators and related classes of operators. I

Authors: Che Kao Fong and Vasile I. Istrăţescu
Journal: Proc. Amer. Math. Soc. 76 (1979), 107-112
MSC: Primary 47B20
MathSciNet review: 534398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, among other things, an operator T is hermitian if and only if $ \vert T{\vert^2} \leqslant {(\operatorname{Re} T)^2}$. Also, the class of those operators T satisfying $ \vert T{\vert^2} \geqslant {(\operatorname{Re} T)^2}$ is investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20

Additional Information

PII: S 0002-9939(1979)0534398-X
Keywords: Hermitian operator, hyponormal operator, real part of an operator, class (WN), spectrum
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia